# SDR CALA2018070301553

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 73,290 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 810003301
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D DOOR 1 CTR PARTITION 1EA CTR LWR EMER LIGHT LENS FOUND MISSING. REPLACED THE CABIN DOOR 1 CTR PARTITION 1EA CTR LWR EMERGENCY LT AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-05-960- 802 REV 83.
